sexologist-icon

Scanty period

Hello sir/ma'am, I've always had regular periods, but last two months it was very scanty - like just red discharge instead of white which lasted for 7-8 days. The gynic put me on Meprate from the 16th-26th day of my date for the next cycle. The next cycle was normal but once I was off the tablet the problem occurred again so she asked me to take the tablet for 2 more months. So this month I was on the Meprate Tablet. I had an intercourse for the very first time on 23rd day(unplanned), and had to take an ipill too just to be safe(for the first time). I started bleeding again on the same date I did last month. So my questions are: 1) What is withdrawal bleeding? When does it happen? Is mine withdrawal bleeding? 2) Is it necessary that my next cycles will get disturbed? 3) What do I do about my scanty periods? Because Meprate is giving me a very bad depression. 4) Any chance of pregnancy even after the bleeding? 5) Is the scanty period a very serious issue? What is the treatment?
views-icons 48 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Scanty period

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Scanty period is a sign of progesterone  deficiency and adrenal fatigue. Sorry to  inform  you  but you are walking  on the road of hormone  imbalances  which lead to period and fertility  issues in short term but serious  disorders  like diabetes,  blood  pressure,  autoimmune  thyroid  disease  and cancers in the long term.
Next Steps
Good news is that it can be totally  reversed if you choose to do so. If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, Since how long you have experiencing scanty periods? WIthdrawal bleeding is the hormonal period or fake period, is the monthly bleeding women experience while using a hormonal birth control method. In your case, it happened due to Meprate. Also, taking ipill interferes with your period cycles. For scanty periods, you should visit a gynecologist for further evaluation.
Next Steps
Visit a gynecologist
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak Gurgaon | Gynecologist
Answered
Hi, since how long you r having scanty periods?  What is your Bmi? If bmi is high , it may be due to  hormone changes.
As you  have taken i pill, it also gave you bleeding  . When you  stop medicine,  you will have  withdrawal Bleeding..
May be your next cycle will be disturbed.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dear Practo user, You have a battery of questions. Satisfactory answer likely to be given on face to face consultation. Withdrawal bleeding is one which happened when you completed the course of Meprate i.e. bleeding occurring after withdrawal of the drug. Taking the I Pill disturbs the menstrual cycle pattern. During next cycle, frequency may get disturbed. Regarding scanty bleeding consult your Gynaecologist. It needs evaluation. Chances of pregnancy are remote.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO